# SDR SWIA201641879

- Difficulty date: February 9, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 29,567 hours, 25,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH SMOKE REPORTED IN CABIN BY F/A.  CREW AND PAX REPORTED SMOKE COMING FROM LOWER AND UPPER AIR VENTS.  RAN PACKS FOR AN EXTENDED PERIOD USING ENGINES AND APU AS A BLEED SOURCE.  NO DEFECTS NOTED.  SUSPECT DE-ICE FLUID CONTAMINATION.
